Anonymous
Anonymous asked in Family & RelationshipsFriends · 6 months ago

He took a bunch of meds, should I be worried????

My friend, 16, has been having difficulty sleeping and his parents were adamant that he was exhaggerating and just needed to do remedies like baths and tea instead of taking him to a dr. or something.

After like a week of barely sleeping he literally searched online for over-the-counter medicines that's possible side effects include "drowsiness" and/or "sedation". I thought he was kidding but he just came over with thre different pharmacy bags and took a bunch of different medicines and is waiting to fall asleep.

He took:

Panadol Night

Advil

Benadryl

Magnesium

I doubt he took the time to check if he could take all of those together, or maybe a pharmacist told him he could so he went to different ones, idk. My parents arent home and his parents know he's here but obviously dont know about his little shopping spree. Should I just let him sleep it off or should I be worried?

Update:

He took 2 of each med so:

1000mg Panadol Night

400mg Advil

50mg Benadryl

500mg magnesium

Update 2:

He only fell asleep like 20mins ago, almost an hour after he took them.

3 Answers

Relevance
  • Kelly
    Lv 7
    6 months ago
    Favorite Answer

    Wake him up.

    It's not wise to take benedryl and advil together, basically any sedative and nsaid together. No pharmacist would tell him to take them together. It raises your heart rate and can cause a heart attack. With the amount he took it's potentially fatal from an overdose.

    This is something you need to involve an adult in. It's easy to overdose on these things and I'm doubting you have any medical training to know if he's sleeping vs he's unconscious.

  • 6 months ago

    Doe he look happy?

  • Anonymous
    6 months ago

    Nobody can answer this without knowing the quantities involved, but a couple of these do not work well in tandem. In addition, it's a little alarming that he's already "sleeping". How will you know if the sleeping becomes unconsciousness?

    The point is, you have got to involve an adult in this, because what he's done is incredibly risky. This is how accidental overdoses can kill. You need to either call his parents or your own, but please do this quickly.

Still have questions? Get your answers by asking now.